# SDR IXXA20170412222

- Difficulty date: March 20, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT, INBOARD MAIN TRACK CORRODED ON LOWER SURFACE.  REMOVED AND INSTALLED NEW INBOARD MAIN SLAT TRACK IAW 27-81-34.
